# SDR DHL9872086D

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D  CHECK, ANGLE CRACKED AT BS 720F STRINGER 28R TO 28L APPROX EXTERIOR SKIN A/C BAY.  REMOVED AND REPLACED ANGLE PER SRM 51-40-3, 1 FT BY 1 BY 20, N/R 3676.
